# SDR DL757992098

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- System (JASC): 5220 · Emergency Exits
- Part: Assist Bottle
- Condition: Low Pressure
- Location: 2r Door
- Component: 80330033
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND DOOR ASSIST POWER RESERVOIR AT DOOR 2R PRESSURE LOW.  REPLACED DOOR BOTTLE PER MM.
